# SDR CALA2015091500760

- Difficulty date: September 15, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 55,090 hours, 18,694 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: HG2050AC07
- Part serial: 7384
- Condition: Unserviceable
- Location: Left
- Part time: 26,652 hours, 7,617 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT IRS FAULT LIGHT ILLUMINATED IN FLIGHT, AUTOPILOTS FAILED TO ENGAGE.  FOLLOWED QRH PROCEDURES WHICH DID NOT RESOLVE PROBLEM, DIVERTED.  REPLACED LT AIR DATA INERTIAL REFERENCE UNIT IAW AMM TASK 34-21-01-000-801 & 34-21-01-A00-801.
